zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Stabilities in FDEs by Schauder’s theorem. (English) Zbl 1159.39301
Summary: In a series of papers, stability properties of solutions of FDEs have been investigated by means of fixed point theory. Here we obtain new stability results for super-linear FDEs by using Schauder’s first theorem and a weighted norm, and show some examples.

39A10Additive difference equations
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
54H25Fixed-point and coincidence theorems in topological spaces
Full Text: DOI
[1] Burton, T. A.: Stability and periodic solutions of ordinary and functional differential equations. (1985) · Zbl 0635.34001
[2] Burton, T. A.; Furumochi, T.: Fixed points and problems in stability theory for ordinary and functional differential equations. Dyn. syst. Appl. 10, 89-116 (2001) · Zbl 1021.34042
[3] T.A. Burton, T. Furumochi, Asymptotic behavior of nonlinear functional differential equations by Schauder’s theorem, Nonlinear Stud. 10 (2004) 1 -- 11.
[4] T. Furumochi, Asymptotic behavior of solutions of some functional differential equations by Schauder’s theorem, E. J. Qualitative Theor. Differential Equations 10 (2004) 1-11. · Zbl 1072.34076